# SDR P5CA2019102420211

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,715 hours, 21,492 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 780A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START. ( TRANSFERRED TO MDDR #119510 IAW DDG 49-11-01A, CAT 'C', DUE DATE: 01-NOV-19. PLACARD INSTALLED. DISPATCH NOTIFIED YM @ 1443Z.  LP 1101236 - M2: T/S PER FIM 49-11. NEEDS APU TRU, P/N 60B40104-2. DMI #119510 REMAINS OPEN.   REF LOG PAGE 1057561 ITEM M2; REMOVED AND REPLACED APU TRU OPS CHECK GOOD IAW AMM 24-32-04. THIS CLEARS MDDR 119510.  )
